# SDR CA061211008

- Difficulty date: December 8, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 22,253 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Part number: 27191543
- Condition: Split
- Location: Hyd Press Trans
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT LOST HYD PRESSURE ON LANDING.  THERE WAS NO INDICATION OF PRESSURE ON GAUGE AND ON THE ANUNCIATOR PANEL.  HYDRAULIC PRESSURE TRANSDUCER FOUND SPLIT AROUND HYDRAULIC FITTING END.  TRANSDUCER AND SHUTTLE VALVE WERE REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20061211008)
